Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 42, NWS Jackson, MS

January 21, 2017Catahoula Parish, Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jan 21, 2017, 7:08 PM CST for Catahoula Parish, Concordia Parish, Louisiana. It was in force for 82 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2017, 7:08 PM CST (01:08 UTC)
Expired
Jan 21, 2017, 8:30 PM CST
In force
82 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Catahoula Parish, LA, Concordia Parish, LA

The radar

The Ft Polk radar (KPOE), 141 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 21, 7:28 PM CSTHAIL 1.25Archie, LA
Jan 21, 7:45 PM CSTHAIL 34 Sw Jonesville, LA3.5 INCH HAIL ESTIMATED SOUTHWEST OF JONESVILLE JUST OFF OF HWY 84
Jan 21, 7:46 PM CSTHAIL 1.75Jonesville, LAGOLF BALL SIZE HAIL REPORTED IN JONESVILLE
Jan 21, 7:46 PM CSTHAIL 2.75Jonesville, LAGOLF BALL TO BASEBALL SIZE HAIL REPORTED IN JONESVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 3:29 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1036 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS54 KJAN 220108
SVRJAN
LAC025-029-220230-
/O.NEW.KJAN.SV.W.0042.170122T0108Z-170122T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
708 PM CST SAT JAN 21 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Concordia Parish in northeastern Louisiana...
  Catahoula Parish in northeastern Louisiana...

* Until 830 PM CST

* At 708 PM CST, a severe thunderstorm was located near Walters, or
  16 miles northwest of Larto, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Walters around 720 PM CST. 
  Archie around 725 PM CST. 
  Manifest around 735 PM CST. 
  Jonesville around 740 PM CST. 
  Wallace Ridge and Wildsville around 745 PM CST. 
  Lee Bayou around 815 PM CST. 

Other locations impacted by this severe thunderstorm include Sicily
Island and Harrisonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for northeastern
Louisiana.

LAT...LON 3172 9201 3189 9179 3189 9178 3188 9178
      3188 9173 3193 9167 3197 9165 3197 9160
      3188 9160 3188 9158 3186 9157 3180 9158
      3175 9154 3175 9151 3171 9150 3159 9166
      3145 9201
TIME...MOT...LOC 0108Z 235DEG 26KT 3154 9210 

HAIL...1.25IN
WIND...60MPH
 
$$

DB
1 follow-up statement
241 
WWUS54 KJAN 220222
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
822 PM CST SAT JAN 21 2017

LAC025-029-220231-
/O.EXP.KJAN.SV.W.0042.000000T0000Z-170122T0230Z/
Concordia LA-Catahoula LA-
822 PM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CONCORDIA AND
CATAHOULA PARISHES WILL EXPIRE AT 830 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 300 AM CST for northeastern
Louisiana.

LAT...LON 3172 9201 3189 9179 3189 9178 3188 9178
      3188 9173 3193 9167 3197 9165 3197 9160
      3188 9160 3188 9158 3186 9157 3180 9158
      3175 9154 3175 9151 3171 9150 3159 9166
      3145 9201
TIME...MOT...LOC 0221Z 235DEG 26KT 3184 9160 

$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:05 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Jan 21, 5:05 PM CST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
505 PM CST Sat Jan 21 2017

...ANOTHER ROUND OF SEVERE STORMS IS EXPECTED TONIGHT...

.DISCUSSION...Tonight through Sunday...Mid afternoon surface
analysis had a stalled boundary just south of Highway 84 and a 994mb
low near the Texas panhandle. Mid afternoon water vapor imagery/RAP
analysis had a closed low spinning over the Texas/Oklahoma
panhandles. Our CWA was located upstream from the low in an
increasingly diffluent flow region with increasing waa ahead of the
approaching low pressure system. This will result in the stalled
boundary lifting north this evening across our CWA and becoming the
focus for severe storms. The favored quad of >100knot upper level
jet will move into our area this evening. The approaching cold core
low will steepen mid level lapse rates to 7-8C/km leading to
vertical totals in the lower 30s. This combined with 20-30 knots of
0-1 km bulk shear and 60-70 knots 0-6 km bulk shear will promote
very robust rotating updraft with all modes of severe weather
possible. The best parameters for large hail is expected over the
western half of our CWA while the greatest potential for tornadic
development is expected across the southern half of our CWA. In
addition, there will exist the threat for damaging winds and locally
heavy downpours areawide. Due to antecedent conditions our southern
zones may have the greatest chance of experiencing minor runoff
issues. The severe convection looks to lift northeast of our CWA by
3am however, the cold core low will track across north MS through
Sunday and prolong rain chances into the evening. /22/

Sunday night through Tuesday: Showers will linger, especially over
the northeast portion of the area, into Sunday evening as the mid
level low lingers across North AL pushing into the southern
Appalachians. A cooler but seasonable airmass will move into the
area as surface flow veers around to northwesterly behind the
departing surface cyclone. Cooler conditions will continue into
Monday, but as a ridge axis shifts across the area Monday night,
return flow will bring a quick warm up on Tuesday ahead of a weaker
storm system approaching the region. High temps are expected to
return to the 70s across the southwest part of the area.

Tuesday night through next Saturday: A relatively weak cold front
will pass across the area Tuesday night into Wednesday. Negligible
upper forcing will accompany this system and upper flow trajectories
will be close to parallel to the surface front. In addition, it
appears the warmth/moisture surge ahead of this front will be
insufficient to produce the instability needed for storms. Still,
scattered showers will be possible especially over the southeastern
half of the area. A surface high will build over the region
beginning Thursday, bringing dry conditions through the remainder of
the week with temps returning closer to seasonal norms. /DL/

&&

.AVIATION...
VFR conditions were still being observed late this aftn but flight
conditions will deteriorate through the evening as numerous TSRAs
move over the area. Severe storms are expected with hail greater
than golfball size possible. TSRA/SHRA activity wl continue Sunday.
Cigs wl likely remain MVFR/IFR as an upper level low moves across
north MS. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       57  66  45  58 /  74  48  30   3
Meridian      58  66  45  57 /  73  64  34   6
Vicksburg     57  64  44  59 /  81  28  18   2
Hattiesburg   60  68  47  61 /  70  41  13   2
Natchez       57  65  44  62 /  73  20  11   1
Greenville    55  62  42  55 /  86  56  30   2
Greenwood     56  64  43  55 /  85  67  47   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/22
Hazardous weather outlook, Jan 21, 3:59 PM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SAT JAN 21 2017

ARZ074-075-MSZ019-034>036-041>043-222200-
ASHLEY-CHICOT-SUNFLOWER-WASHINGTON-HUMPHREYS-HOLMES-SHARKEY-YAZOO-
MADISON MS-
359 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...SIGNIFICANT
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...STARTING IN THE EARLY
EVENING. THE MAIN RISKS WILL BE HAIL UP TO TENNIS BALL SIZE AND
DAMAGING WIND GUSTS OF 60 MPH OR GREATER. IN ADDITION...LOCALIZED
FLASH FLOODING AND A FEW TORNADOES CANNOT BE RULED OUT.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ018-025>028-032-037-038-044>046-222200-
BOLIVAR-LEFLORE-GRENADA-CARROLL-MONTGOMERY-CHOCTAW-ATTALA-WINSTON-
LEAKE-NESHOBA-KEMPER-
359 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...MOSTLY LIKELY STARTING IN
THE MID EVENING. THE MAIN RISKS WILL BE HAIL UP TO GOLF BALL SIZE
SIZE AND DAMAGING WIND GUSTS OF 60 MPH OR GREATER. IN
ADDITION...LOCALIZED FLASH FLOODING AND A FEW TORNADOES CANNOT BE
RULED OUT.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ029>031-033-039-222200-
WEBSTER-CLAY-LOWNDES-OKTIBBEHA-NOXUBEE-
359 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...STARTING IN THE MID
EVENING. THE MAIN RISKS WILL BE HAIL UP TO GOLF BALL SIZE AND
DAMAGING WIND GUSTS OF 60 MPH OR GREATER. IN ADDITION...LOCALIZED
FLASH FLOODING AND A FEW TORNADOES CANNOT BE RULED OUT.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ007>009-015-016-023>026-MSZ040-047>049-053>055-059>062-222200-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS-
RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-
359 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...SIGNIFICANT
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...STARTING AS EARLY AS THE
LATE AFTERNOON TO EARLY EVENING. THE MAIN RISKS WILL BE HAIL UP TO
TENNIS BALL SIZE...DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND A FEW
TORNADOES. IN ADDITION...LOCALIZED FLASH FLOODING CANNOT BE RULED
OUT.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ050>052-056>058-063>066-072>074-222200-
SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
359 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...STARTING AS EARLY AS THE
LATE AFTERNOON TO EARLY EVENING. THE MAIN RISKS WILL BE HAIL UP TO
GOLF BALL SIZE...DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND A FEW
TORNADOES. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

50

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.WEATHER.GOV/JAN/SAFE
LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/ONLINE/
...ADDITIONAL URLS FOR FLOODING ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN

OBSERVED PRECIPITATION IMAGES...
   WWW.WEATHER.GOV/JAN/PRECIPMAPS

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

RIVER FORECAST CENTER...
   WWW.WEATHER.GOV/LMRFC/
SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
EXCESSIVE RAINFALL DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
DAY 1 THROUGH 7 QPF...
   WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
QPF DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML
   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:24 PM CSTTornado WarningJANCatahoula, Concordia66 min
Jan 21, 8:18 PM CSTSevere Thunderstorm WarningJANConcordia, Tensas57 min
Jan 21, 8:31 PM CSTTornado WarningJANConcordia41 min
Jan 21, 8:43 PM CSTTornado WarningJANCatahoula, Concordia17 min
Jan 21, 8:46 PM CSTTornado WarningJANMorehouse, West Carroll59 min
Jan 21, 9:38 PM CSTSevere Thunderstorm WarningJANEast Carroll, West Carroll67 min
Jan 21, 9:43 PM CSTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll47 min
Jan 22, 5:18 AM CSTWind AdvisoryJANEast Carroll, Morehouse, West Carroll22 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.